Forum

Can't stay awake

I started Fingolimod 3 days ago. I took today’s tablet around 6:30am then drive my OH to the station came home and slept for 2 hours. As I type this I just want to go back to sleep again. I feel like I’m drowning in sleep. Is this a side effect? Does it wear off?

Hi Fishgoose

I have no experience of Fingolimod but thought I’d give you a reply just to bump you to the top. Hopefully someone who has experience of the drug will help.

I does sound like severe fatigue and as its coincided with the new drug, it seems reasonable that it’s a side effect. Maybe you could phone your MS or neuro clinic nurse to see what they think. I may be what everyone experiences that goes after a while. I hope so.

Sue

Thank you Sue. I haven’t heard from my ms nurse yet but hopefully will do soon x

Hello Fishgoose,

I have been on fingolimod for just over 3 months.

I was really drained at first and slept a lot! But over the weeks this calmed down and now I feel fine in terms of the tiredness. I didn’t experience any other symptoms apart from this.

Good luck and I hope this dmd works out for u x

Hi Honey

That sounds hopeful, are you taking it in the morning or night?

Hello Fishgoose

just wanted to say hope you feel better soon and that the drug works for you.